Research ArticleOpen accessIn the keywordsThe Design and Implementation of a Novel Skew Scenario Model in Mobile Ad Hoc NetworksN. Vetrivelan, A. V. ReddyJournal of Computer Science, Vol. 6, Issue 7 · 31 Jul 2010 · 6,922 accessesView PDFCite
119 articles for “MANET”
Set a search alertResearch ArticleOpen accessIn the keywordsReducing Broadcast Overhead Using Clustering Based Broadcast Mechanism in Mobile Ad Hoc NetworkN. Karthikeyan, V. Palanisamy, K. DuraiswamyJournal of Computer Science, Vol. 5, Issue 8 · 31 Aug 2009 · 7,031 accessesView PDFCite
Research ArticleOpen accessIn the keywordsAn Approach for Detecting Attacks in Mobile Adhoc NetworksV. Madhu Viswanatham, A. A. ChariJournal of Computer Science, Vol. 4, Issue 3 · 31 Mar 2008 · 6,924 accessesView PDFCite
Research ArticleOpen accessIn the keywordsAd Hoc Mobile Wireless Networks Routing Protocols - A ReviewGeetha Jayakumar, G. GopinathJournal of Computer Science, Vol. 3, Issue 8 · 31 Aug 2007 · 115,241 accessesView PDFCite
Research ArticleOpen accessIn the keywordsAdaptive Hybrid Mobile Agent Protocol for Wireless Multihop Internet AccessA. Velmurugan, R. RajaramJournal of Computer Science, Vol. 2, Issue 9 · 30 Sep 2006 · 6,119 accessesView PDFCite
Research ArticleOpen accessIn the keywordsConstructing Longest Lifetime Route in Mobile Ad-hoc NetworksFredrick Mtenzi, Yingyu WanJournal of Computer Science, Vol. 1, Issue 2 · 19 Oct 2005 · 4,936 accessesView PDFCite
Research ArticleOpen accessIn the keywordsImproving Routing Discovery Based Velocity-Aware Probabilistic Using AODV with Link Prediction in Mobile Ad-hoc NetworksZaid BassfarAmerican Journal of Applied Sciences, Vol. 14, Issue 8 · 1 Aug 2017 · 7,655 accessesView PDFCite
Research ArticleOpen accessIn the keywordsCongestion Free Routing in Adhoc NetworksT. Senthil Kumaran, V. SankaranarayananJournal of Computer Science, Vol. 8, Issue 6 · 4 Apr 2012 · 7,236 accessesView PDFCite
Research ArticleOpen accessIn the keywordsMultiple Constraints for Ant Based Multicast Routing in Mobile Ad Hoc NetworksA. Sabari, K. DuraiswamyJournal of Computer Science, Vol. 5, Issue 12 · 31 Dec 2009 · 6,868 accessesView PDFCite
Research ArticleOpen accessIn the keywordsSecure Antnet Routing Algorithm for Scalable Adhoc Networks Using Elliptic Curve CryptographyV. Vijayalakshmi, T. G. PalaniveluJournal of Computer Science, Vol. 3, Issue 12 · 31 Dec 2007 · 6,951 accessesView PDFCite